Skin rash is found among people who take Diazepam, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Aspirin, and have Pain . We study 37,962 people who have side effects while taking Diazepam from FDA and social media. Among them, 921 have Skin rash. Find out below who they are, when they have Skin rash and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Diazepam has active ingredients of diazepam. It is often used in stress and anxiety. (latest outcomes from Diazepam 50,115 users)
Skin rash has been reported by people with rheumatoid arthritis, high blood pressure, hepatitis c, multiple sclerosis, high blood cholesterol (latest reports from 263,215 Skin rash patients).
On Oct, 19, 2016
37,962 people reported to have side effects when taking Diazepam.
Among them, 921 people (2.43%) have Skin Rash
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hi everyone I cannot find anything any where re my symptoms . I am normally a very fit healthy person , i do not drink or smoke or even consume caffeine . Normally at the gym 3 or 4 times a week ( a few months back , now unable re pain and insomnia ), and not overweight . About 2 or 3 years ago i started to take diazepam for my insomnia ( eventually ,approx 20 mg every other day ) which i have had for over 30 years , i am 50 now , about 5 months i started getting side effects related to my reproductive areas , i am currently tapering now on 6 mg- but i am getting severe agony in my testis - at one point i thought they were going to explode this is compounded by not sleeping for many days at a time , when i do get some sleep it is only an hour or so at a time with antihistamines - as nothing works in consecutive days , my issue is when i get nil sleep my testis get worse and worse pain swelling etc , when i get even an hour or so sleep the pain is reduced significantly , so my insomnia is causing me great pain in the testis . Has anyone else heard of this before or had a similar experience ? regards mark
I started taking 600 mg twice. After a week started mild rash like heat pricks. Saw the Dr after a month. Used hydrocortizone. No change. Now it I s getting worsen. Specially in legs and back. I just thought only medication Inew was Lopid. I am going to stop today. Please let me know this ...
The list of conditions and medications is not complete. I feel my immune system is very compromised and want some ideas on how to increase my immunity. I exercise on a regular basis, walk nearly every day, am trying to eat better, take vitamins etc, don't smoke or drink, go to doc and take their ...
How do I get rid of the huge rash on my legs which I think is from Metformin? The rash on my arms which covered an area about 3" x 8" went away with steroid cream from the dermatologist. Nothing helps the rash on my legs which is round or oval-shaped red ar, rough areas. Very red, dry and ...
Hi everyone I cannot find anything any where re my symptoms . I am normally a very fit healthy person , i do not drink or smoke or even consume caffeine . Normally at the gym 3 or 4 times a week ( a few months back , now unable re pain and insomnia ), and not overweight . About 2 or 3 years ...
Hi everyone, Thank you for letting me join your group. My name is Mary, (Mary1016), the major illnesses I suffer with is Complex Regional Pain Syndrome/RSD, small fiber peripheral neuropathy diagnosed with biopsy two weeks ago. I was told the neuropathy was already severe and the thing to do ...
Hi just wondering if the rash y'all have is called lechnoid drug eruption? I have even able to figure out what is causing it, I thought it was garcina Cambodia and started a new vitamin that contains chromium and the rash started again😭
Started a rash about a month ago. Dermatologist was able to pinpoint it coming from generic Lipitor. I had been taking 10 mgs for the past couple of years with no problem. What is the best way to treat this awful, itchy rash? It is driving me crazy. So far topical corticosteroid which does ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.